# SDR SWAA2013062017438

- Difficulty date: May 24, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 67,759 hours, 57,036 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65448517
- Part serial: 4344
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING GROUND SPOILER OUTBOARD ACTUATOR BROKEN.  R & R ACTUATOR IAW AMM.
